Title: Transformations of Gibbs measures
Authors: Lorinczi, J ×
Maes, Christian
Velde, KV #
Issue Date: Sep-1998
Publisher: Springer verlag
Series Title: Probability theory and related fields vol:112 issue:1 pages:121-147
Abstract: We study local transformations of Gibbs measures. We establish sufficient conditions for the quasilocality of the images and obtain results on the existence and continuity properties of their relative energies. General results are illustrated by simple examples.
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science